| Catalog Number |
4236 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that medication was leaking beyond the plunger of the syringe.The fault occurred drawing up medications from the syringe.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for evaluation.The complaint of a punctured cuff could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no relevant nonconformities were identified that may have contributed to the reported complaint.